# SDR ASMF201904230003

- Difficulty date: January 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 23,932 hours, 3,052 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Screw
- Condition: Loose
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING FUEL LEAK IN THE MANIFOLD BY LOOSE SCREWS; SO MANIFOLD LOOSE SCREWS WERE TIGHTENED IAW AMM DMC-B787-A-G71-71-00-00A-280A-A, ALL CORRECT.
